MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT III; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT III; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT III
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
During a rotator cuff repair procedure it was discovered the suture anchor only had two sutures instead of three.A second hole was drilled and another corkscrew was used to secure the area.The doctor decided to use a second implant because there was only two sutures on the first.He was very satisfied all was secure after the second was implanted.The case was continued and completed with no further issues.The patient is fine to date.

Brand Name
SUTR ANCH,CRKSCRW FT III
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10157841
Report Number1220246-2020-01890
Device Sequence Number17091739
Product Code HWC
UDI-Device Identifier00888867023727
UDI-Public00888867023727
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberSUTR ANCH,CRKSCRW FT III
Device Catalogue NumberAR-1928SF-3
Device Lot Number10566196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;